# SDR MALA110065

- Difficulty date: March 21, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N8943A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7943
- Aircraft time: 11,341 hours, 10,492 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY EXIT LIGHT BY SERVICE DOOR NOT WORKING AND THE LIGHT BY THE PASSENGER DOOR NOT WORKING.  REPLACED BATTERY PACK CHARGER.  OPS CHECKS GOOD IAW 33-51-04. PN ON/OFF BA5-0933-901, SN OFF C01475, SN ON C02049.
